Our expert says:
Tr5azodone IS an antidepressant drug, used by some docs for anxiety, too. And it might increase your sleep time. It would depend on the dose as to whether it is sufficient to be effective for depression. 10 hours isnt enormously much, but longer than most people need or choose. Why not arrange to see a psychiatrist for a proper assessment of the possibility of depression, and to look for other possible causes of excessive sleep, and advise about possible counselling to sort out whatever problems you are experiencing at present ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.